{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2025,2,21]],"date-time":"2025-02-21T13:28:20Z","timestamp":1740144500424,"version":"3.37.3"},"reference-count":14,"publisher":"Wiley","issue":"12","license":[{"start":{"date-parts":[[2017,7,22]],"date-time":"2017-07-22T00:00:00Z","timestamp":1500681600000},"content-version":"vor","delay-in-days":0,"URL":"http:\/\/onlinelibrary.wiley.com\/termsAndConditions#vor"}],"content-domain":{"domain":[],"crossmark-restriction":false},"short-container-title":["The Journal of Dermatology"],"published-print":{"date-parts":[[2017,12]]},"abstract":"<jats:title>Abstract<\/jats:title><jats:p>The effectiveness of biologics has changed therapeutic strategies for psoriasis dramatically, but biologics are known to have various adverse effects. We report a 63\u2010year\u2010old woman with psoriatic arthritis who suddenly developed a subcutaneous hematoma after being successfully treated with adalimumab. As she had also suffered from alcoholic cirrhosis, we speculated that she had developed thrombocytopenia severe enough to cause a subcutaneous hematoma. Furthermore, we investigated the changes of platelet counts in 65 psoriatic patients treated with biologics at a single institute from 2010 to 2016. Platelet counts were found to have decreased by 17.4 \u00b1 2.8% during adalimumab therapy (<jats:italic>n<\/jats:italic> = 16), 18.5 \u00b1 3.8% during infliximab therapy (<jats:italic>n<\/jats:italic> = 17), 14.8 \u00b1 2.1% during ustekinumab therapy (<jats:italic>n<\/jats:italic> = 20) and 18.5 \u00b1 5.1% during secukinumab therapy (<jats:italic>n<\/jats:italic> = 12). Platelet counts decrease after the administration of biologics in accordance with disease activity, and there is the potential risk of subcutaneous hematoma and other adverse effects. When administrating biologics to psoriatic patients, especially to those with chronic liver disease, dermatologists should carefully monitor for thrombocytopenia.<\/jats:p>","DOI":"10.1111\/1346-8138.13981","type":"journal-article","created":{"date-parts":[[2017,7,22]],"date-time":"2017-07-22T07:02:38Z","timestamp":1500706958000},"page":"1385-1388","source":"Crossref","is-referenced-by-count":3,"title":["Severe subcutaneous hematoma in a patient with psoriatic arthritis: Changes of platelet count in psoriatic patients with biologic agents"],"prefix":"10.1111","volume":"44","author":[{"ORCID":"https:\/\/orcid.org\/0000-0002-5649-8499","authenticated-orcid":false,"given":"Yuka","family":"Maya","sequence":"first","affiliation":[{"name":"Department of Dermatology Faculty of Medicine and Graduate School of Medicine Hokkaido University Sapporo Japan"}],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Yasuyuki","family":"Fujita","sequence":"additional","affiliation":[{"name":"Department of Dermatology Faculty of Medicine and Graduate School of Medicine Hokkaido University Sapporo Japan"}],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Chihiro","family":"Nakayama","sequence":"additional","affiliation":[{"name":"Department of Dermatology Faculty of Medicine and Graduate School of Medicine Hokkaido University Sapporo Japan"}],"role":[{"role":"author","vocabulary":"crossref"}]},{"ORCID":"https:\/\/orcid.org\/0000-0002-4232-2943","authenticated-orcid":false,"given":"Shinya","family":"Kitamura","sequence":"additional","affiliation":[{"name":"Department of Dermatology Faculty of Medicine and Graduate School of Medicine Hokkaido University Sapporo Japan"}],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Hiroo","family":"Hata","sequence":"additional","affiliation":[{"name":"Department of Dermatology Faculty of Medicine and Graduate School of Medicine Hokkaido University Sapporo Japan"}],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Ken","family":"Arita","sequence":"additional","affiliation":[{"name":"Kobayashi Skin Clinic Sapporo Japan"}],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Hiroshi","family":"Shimizu","sequence":"additional","affiliation":[{"name":"Department of Dermatology Faculty of Medicine and Graduate School of Medicine Hokkaido University Sapporo Japan"}],"role":[{"role":"author","vocabulary":"crossref"}]}],"member":"311","published-online":{"date-parts":[[2017,7,22]]},"reference":[{"key":"e_1_2_5_2_1","first-page":"587","article-title":"Etanercept and infliximab for the treatment of psoriatic arthritis: a systematic review","volume":"24","author":"Woolacott NF","year":"2006","journal-title":"Clin Exp Reumatol"},{"key":"e_1_2_5_3_1","doi-asserted-by":"publisher","DOI":"10.1002\/art.21306"},{"key":"e_1_2_5_4_1","doi-asserted-by":"publisher","DOI":"10.1159\/000445681"},{"key":"e_1_2_5_5_1","doi-asserted-by":"publisher","DOI":"10.1056\/NEJMra0804595"},{"key":"e_1_2_5_6_1","doi-asserted-by":"publisher","DOI":"10.1111\/1346-8138.13213"},{"key":"e_1_2_5_7_1","doi-asserted-by":"publisher","DOI":"10.1016\/j.cyto.2010.12.003"},{"key":"e_1_2_5_8_1","first-page":"EC01","article-title":"A study on association between common haematological parameters and disease activity in rheumatoid arthritis","volume":"11","author":"Talukdar M","year":"2017","journal-title":"J Clin Diagn Res"},{"key":"e_1_2_5_9_1","doi-asserted-by":"publisher","DOI":"10.1016\/j.cccn.2003.12.030"},{"key":"e_1_2_5_10_1","doi-asserted-by":"publisher","DOI":"10.1111\/1346-8138.13061"},{"key":"e_1_2_5_11_1","doi-asserted-by":"publisher","DOI":"10.1111\/1346-8138.13468"},{"key":"e_1_2_5_12_1","doi-asserted-by":"publisher","DOI":"10.1111\/j.1346-8138.2010.00951.x"},{"key":"e_1_2_5_13_1","doi-asserted-by":"publisher","DOI":"10.1016\/j.crohns.2012.04.001"},{"key":"e_1_2_5_14_1","first-page":"39","article-title":"The pathophysiology of thrombocytopenia in chronic liver disease","volume":"8","author":"Mitchell O","year":"2016","journal-title":"Hepat Med"},{"key":"e_1_2_5_15_1","first-page":"280","article-title":"Frequency of thrombocytopenia in psoriasis patients treated with tumor necrosis factor\u2010a inhibitors","volume":"10","author":"Chen M","year":"2011","journal-title":"J Drugs Dermatol"}],"container-title":["The Journal of Dermatology"],"original-title":[],"language":"en","link":[{"URL":"https:\/\/api.wiley.com\/onlinelibrary\/tdm\/v1\/articles\/10.1111%2F1346-8138.13981","content-type":"application\/pdf","content-version":"vor","intended-application":"text-mining"},{"URL":"https:\/\/onlinelibrary.wiley.com\/doi\/pdf\/10.1111\/1346-8138.13981","content-type":"unspecified","content-version":"vor","intended-application":"similarity-checking"}],"deposited":{"date-parts":[[2023,9,23]],"date-time":"2023-09-23T15:38:33Z","timestamp":1695483513000},"score":1,"resource":{"primary":{"URL":"https:\/\/onlinelibrary.wiley.com\/doi\/10.1111\/1346-8138.13981"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2017,7,22]]},"references-count":14,"journal-issue":{"issue":"12","published-print":{"date-parts":[[2017,12]]}},"alternative-id":["10.1111\/1346-8138.13981"],"URL":"https:\/\/doi.org\/10.1111\/1346-8138.13981","archive":["Portico"],"relation":{},"ISSN":["0385-2407","1346-8138"],"issn-type":[{"type":"print","value":"0385-2407"},{"type":"electronic","value":"1346-8138"}],"subject":[],"published":{"date-parts":[[2017,7,22]]}}}